# SDR SIMA20171210002

- Difficulty date: December 10, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 36,529 hours, 26,375 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA #2 FLASHLIGHT LED IS INOP-C/A-REMOVED AND REPLACED FA #2 FLASHLIGHT IAW AMM 25-61-02 OP CK GOOD
